# SDR AALA202210177184

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737
- Aircraft serial: 29548
- Aircraft time: 61,045 hours, 25,373 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WOULD NOT UNLOCK TO OPEN. ADJUSTED AFT LEFT LAVATORY DOOR PER CMM 25-40-65.
